6 doctors weighed in:
Five months into combo tx for hep c. Now I have a nasty ribavirin rash on my body. What can I do to relieve the incessant itching and weeping rash?
6 doctors weighed in

Dr. Charles Cattano
Internal Medicine - Gastroenterology
5 doctors agree
In brief: Treatment rash?
If you are taking a triple drug regimen for hepatitis c with interferon, ribavirin, and telaprevir then the rash is probably related to the third agent.
However, what you are describing sounds generalized and severe, and at risk for secondary infection. Some rashes, like stevens-johnson eruptions, can even be life-threatening. Make sure you seek medical attention as soon as possible.

In brief: Treatment rash?
If you are taking a triple drug regimen for hepatitis c with interferon, ribavirin, and telaprevir then the rash is probably related to the third agent.
However, what you are describing sounds generalized and severe, and at risk for secondary infection. Some rashes, like stevens-johnson eruptions, can even be life-threatening. Make sure you seek medical attention as soon as possible.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors